home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
slide 2 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
slide 3 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
slide 4 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
slide 5 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
slide 6 of 6, Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry, 4 fl oz
Motrin

Children's Motrin Oral Suspension Dye-Free Fever Reduction & Pain Reliever - Ibuprofen (NSAID) - Berry

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

Ingredients

Active Ingredients: In Each 5 ml = 1 Teaspoon: Ibuprofen (100 mg) (NSAID). Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
allergen icon